# SDR VJ9800245

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 1A356641
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FWD GALLEY RT OUTBOARD PAN AT FWD INB CORNER OF R-1 DOOR FS 160 LONG 18 R B/L 55R HAS EXFOLIATED CORROSION LEVEL 2.  R-1 FWD ENTRY FLOOR PANEL, TRANSITION PLATE AND LOWER SIDE WALL CLOSEOUT PANEL STA 160- 20 RBL 40-TO 55 FOR ACCESS IAW DC-9 SRM 51-30-1, MM 25-50-1.  FABRICATED NEW TRANSITION PANEL FROM 2024-T3 .025, 4' 10 X 3.25 X 2 IAW DC-9 SRM 51-10-2, 53-21 FIG 2D, LOCATED, TRIMMED, DRILLED, AND DIMPLED IAW DC-9 SRM 51-10-4 TREATED, PRIMED, AND INSTALLED.
